A geometric criterion for prescribing residues and some applications
Annales de l'Institut Fourier, Volume 71 (2021) no. 5, pp. 1963-2018.

Let X be a compact complex manifold and D a -linear finite formal sum of divisors of X. A theorem of Weil and Kodaira says that if X is Kähler, then there is a closed logarithmic 1-form with residue divisor D if and only if D is homologous to zero in H 2n-2 (X,). We generalized their theorem to general compact complex manifolds. The necessary and sufficient condition is described by a new invariant called 𝒬-flat class. In the second part of the paper, we classify all the pluriharmonic functions on a compact algebraic manifold with mild singularities.

Soit X une variété complexe compacte et D une somme formelle finie -linéaire des diviseurs de X. Un théorème de Weil et Kodaira dit que si X est kählerienne, alors il existe une 1-forme logarithmique fermé avec un diviseur résiduel D si et seulement si D est homologue à zéro dans H 2n-2 (X,). Nous généralisons leur théorème aux variétès complexes compactes générales. La condition nécessaire et suffisante est décrite par un nouvel invariant appelé 𝒬-flat class. Dans la deuxième partie de l’article, nous classons toutes les fonctions pluriharmoniques sur une variété algébrique compacte avec des singularités douces.

Online First:
Published online:
DOI: 10.5802/aif.3446
Classification: 32J18
Keywords: Residue, divisor, meromorphic 1-form, pluriharmonic functions
Mot clés : Résidus, diviseur, 1-forme méromorphe, Fonction pluri harmonique
Fang, Hanlong 1

1 School of Mathematical Sciences Peking University Beijing 100871 (China)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
     author = {Fang, Hanlong},
     title = {A geometric criterion for prescribing residues and some applications},
     journal = {Annales de l'Institut Fourier},
     pages = {1963--2018},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {71},
     number = {5},
     year = {2021},
     doi = {10.5802/aif.3446},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3446/}
AU  - Fang, Hanlong
TI  - A geometric criterion for prescribing residues and some applications
JO  - Annales de l'Institut Fourier
PY  - 2021
SP  - 1963
EP  - 2018
VL  - 71
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3446/
DO  - 10.5802/aif.3446
LA  - en
ID  - AIF_2021__71_5_1963_0
ER  - 
%0 Journal Article
%A Fang, Hanlong
%T A geometric criterion for prescribing residues and some applications
%J Annales de l'Institut Fourier
%D 2021
%P 1963-2018
%V 71
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.3446/
%R 10.5802/aif.3446
%G en
%F AIF_2021__71_5_1963_0
Fang, Hanlong. A geometric criterion for prescribing residues and some applications. Annales de l'Institut Fourier, Volume 71 (2021) no. 5, pp. 1963-2018. doi : 10.5802/aif.3446. https://aif.centre-mersenne.org/articles/10.5802/aif.3446/

[1] Barth, Wolf P.; Hulek, Klaus; Peters, Chris A. M.; Van de Ven, Antonius Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 4, Springer, 2004, xii+436 pages | DOI | MR

[2] Brunella, Marco Birational geometry of foliations, IMPA Monographs, 1, Springer, 2015, xiv+130 pages | DOI | MR

[3] Deligne, Pierre Théorie de Hodge. III, Publ. Math., Inst. Hautes Étud. Sci. (1974) no. 44, pp. 5-77 | DOI | Numdam | MR | Zbl

[4] Demailly, Jean-Pierre Complex analytic and differential geometry (open access book, https://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf)

[5] Dubrovin, Boris A.; Fomenko, Anatoliĭ T.; Novikov, Sergeĭ P. Modern geometry—methods and applications. Part II The geometry and topology of manifolds, Graduate Texts in Mathematics, 104, Springer, 1985, xv+430 pages (translated from the Russian by Robert G. Burns) | DOI | MR

[6] Fang, Hanlong Construct holomorphic invariants in Čech cohomology by a combinatorial formula (2018) | arXiv

[7] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, 1994, xiv+813 pages (reprint of the 1978 original) | DOI | MR

[8] Hirsch, Morris W. Differential topology, Graduate Texts in Mathematics, 33, Springer, 1976, x+221 pages | DOI | MR

[9] Hodge, William V. D.; Atiyah, Michael F. Integrals of the second kind on an algebraic variety, Ann. Math., Volume 62 (1955), pp. 56-91 | DOI | MR | Zbl

[10] Kodaira, Kunihiko Green’s forms and meromorphic functions on compact analytic varieties, Can. J. Math., Volume 3 (1951), pp. 108-128 | DOI | MR | Zbl

[11] Kodaira, Kunihiko On compact analytic surfaces. II, Ann. Math., Volume 77 (1963), pp. 563-626 | DOI | Zbl

[12] Kodaira, Kunihiko On compact analytic surfaces. III, Ann. Math., Volume 78 (1963), pp. 1-40 | DOI | MR | Zbl

[13] Moraru, Ruxandra Stable bundles on Hopf manifolds (2004) | arXiv

[14] Nakamura, Iku Complex parallelisable manifolds and their small deformations, J. Differ. Geom., Volume 10 (1975), pp. 85-112 | MR | Zbl

[15] Nakamura, Iku On surfaces of class VII 0 with curves, Invent. Math., Volume 78 (1984) no. 3, pp. 393-443 | DOI | MR | Zbl

[16] Noguchi, Junjiro A short analytic proof of closedness of logarithmic forms, Kodai Math. J., Volume 18 (1995) no. 2, pp. 295-299 | DOI | MR | Zbl

[17] Pereira, Jorge Vitório Fibrations, divisors and transcendental leaves, J. Algebr. Geom., Volume 15 (2006) no. 1, pp. 87-110 (with an appendix by Laurent Meersseman) | DOI | MR | Zbl

[18] Sella, Yehonatan Comparison of sheaf cohomology and singular cohomology (2016) | arXiv

[19] Siegel, Carl L. Topics in complex function theory. Vol. II Automorphic functions and abelian integrals, Wiley Classics Library, John Wiley & Sons, 1988, xii+193 pages (translated from the German by A. Shenitzer and M. Tretkoff, with a preface by Wilhelm Magnus) | MR

[20] Ueno, Kenji Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Mathematics, 439, Springer, 1975, xix+278 pages (notes written in collaboration with P. Cherenack) | DOI | MR

[21] Voisin, Claire Hodge theory and complex algebraic geometry. I, Cambridge Studies in Advanced Mathematics, 76, Cambridge University Press, 2007, x+322 pages (translated from the French by Leila Schneps) | MR

[22] Weil, André Sur la théorie des formes différentielles attachées à une variété analytique complexe, Comment. Math. Helv., Volume 20 (1947), pp. 110-116 | DOI | MR | Zbl

[23] Winkelmann, Jörg On manifolds with trivial logarithmic tangent bundle, Osaka J. Math., Volume 41 (2004) no. 2, pp. 473-484 | MR | Zbl

[24] Yang, X. (Private communication, Piscataway, NJ, 2018)

Cited by Sources: